Monday, January 16, 2012

My buddy Clomid and me

Oh my GOD. What is the deal with hormones? Why do we have them again (yes, I know why, but really)? I cannot wait for this to be over.

Today is day 4 of clomid. The first three days were worse than previous clomid cycles. I've been getting hot flashes, headaches, dizzy spells, vertigo, slightly blurred vision, a little nausea. Sounds pleasant, right?! How badly do I want that baby again?! Oh and to top it all off, I'm out of town buying for work.

It's a holiday, which means my nurse hasn't called me back. Her voicemail has a pager number to send a page to, but I don't know what that means...(hehe) so I think I'll google it. Pagers, that's so 20 years ago.

If you're out there, nurse, what I want to say to you is 'do I really have to take this for another day? I have to fly tomorrow.' Considering the vertigo that I had today, flying sounds horrendous and highly unpleasant as well for the poor sucker sitting next to me. After doing some of my own research, I discovered that all of these symptoms are common, but yet not. Only up to 10% of women have any or all of these symptoms.

Hold up, phone just rang and it was my fav nurse. She said I shouldn't take any more clomid and that vertigo/vision changes are not a good side effect....thank god. Also noteworthy, she said I should only do 3 clomid cycles before stopping, as I ovulate normally without clomid (apparantly there are risks after the 3-cycle point). No more clomid ever :-)

Another office visit is in our future I think.

2 comments: